# SDR AU981462

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: IO382585
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE RT MAGNETO CONTACT POINTS FAILED.
